Alexey Naumov
Title
Cited by
Cited by
Year
Limit theorems for two classes of random matrices with dependent entries
F Götze, AA Naumov, AN Tikhomirov
Theory of Probability & Its Applications 59 (1), 23-39, 2015
40*2015
Bootstrap confidence sets for spectral projectors of sample covariance
A Naumov, V Spokoiny, V Ulyanov
Probability Theory and Related Fields 174 (3), 1091-1132, 2019
332019
Elliptic law for real random matrices
A Naumov
arXiv preprint arXiv:1201.1639, 2012
322012
Large ball probabilities, Gaussian comparison and anti-concentration
F Götze, A Naumov, V Spokoiny, V Ulyanov
Bernoulli 25 (4A), 2538-2563, 2019
26*2019
On the local semicircular law for Wigner ensembles
F Götze, A Naumov, A Tikhomirov, D Timushev
Bernoulli 24 (3), 2358-2400, 2018
262018
Finite Time Analysis of Linear Two-timescale Stochastic Approximation with Markovian Noise
M Kaledin, E Moulines, A Naumov, V Tadic, HT Wai
Conference on Learning Theory 125, 2144-2203, 2020
232020
Local semicircle law under moment conditions: The stieltjes transform, rigidity, and delocalization
F Götze, AA Naumov, AN Tikhomirov
Theory of Probability & Its Applications 62 (1), 58-83, 2018
20*2018
On minimal singular values of random matrices with correlated entries
F Götze, A Naumov, A Tikhomirov
Random Matrices: Theory and Applications 4 (02), 1550006, 2015
142015
Variance reduction for Markov chains with application to MCMC
D Belomestny, L Iosipoi, E Moulines, A Naumov, S Samsonov
Statistics and Computing 30 (4), 973-997, 2020
112020
Local semicircle law under moment conditions. Part II: Localization and delocalization
F Götze, A Naumov, A Tikhomirov
arXiv preprint arXiv:1511.00862, 2015
102015
Distribution of linear statistics of singular values of the product of random matrices
F Götze, A Naumov, A Tikhomirov
Bernoulli 23 (4B), 3067-3113, 2017
92017
On a Generalization of the Elliptic Law for Random Matrices
F Götze, A Naumov, A Tikhomirov
ACTA PHYSICA POLONICA B 46 (9), 1737-1745, 2015
9*2015
Local laws for non-Hermitian random matrices and their products
F Götze, A Naumov, A Tikhomirov
Random Matrices: Theory and Applications 9 (04), 2150004, 2020
82020
Local semicircle law under fourth moment condition
F Götze, A Naumov, A Tikhomirov
Journal of Theoretical Probability 33 (3), 1327-1362, 2020
72020
Asymptotic analysis of symmetric functions
F Götze, A Naumov, V Ulyanov
Journal of Theoretical Probability 30 (3), 876-897, 2017
72017
Limit theorems for two classes of random matrices with Gaussian entries
AA Naumov
Journal of Mathematical Sciences 204 (1), 140-147, 2015
7*2015
Local laws for non-Hermitian random matrices.
F Götze, A Naumov, A Tikhomirov
Doklady Mathematics 96 (3), 2017
62017
Nonasymptotic estimates for the closeness of Gaussian measures on balls
AA Naumov, VG Spokoiny, YE Tavyrikov, VV Ulyanov
Doklady Mathematics 98 (2), 490-493, 2018
52018
Confidence sets for spectral projectors of covariance matrices
AA Naumov, VG Spokoiny, VV Ulyanov
Doklady Mathematics 98 (2), 511-514, 2018
52018
Variance reduction for dependent sequences with applications to Stochastic Gradient MCMC
D Belomestny, L Iosipoi, E Moulines, A Naumov, S Samsonov
SIAM/ASA Journal on Uncertainty Quantification 9 (2), 507-535, 2021
22021
The system can't perform the operation now. Try again later.
Articles 1–20